# SDR SWIA201333262

- Difficulty date: April 1, 2013
- Submitted: April 24, 2013
- Operation: Air carrier
- Aircraft: N886AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7531
- Aircraft time: 25,985 hours, 23,329 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK NOTED ON FS 621 BULKHEAD AT THE LINTEL FITTING.  (C-CHECK)  REPAIRED 621 LINTEL FITTING IAW REO.
